# SDR CA960328005

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnions
- Part number: 85310339009
- Condition: Cracked
- Location: Nose Gear
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)NOSE LANDING GEAR TRUNNIONS FOUND CRACKED. NOTED DURING INSPECTION FOR AD CF-92-18R3. MOD KIT 8MK1880-003 INSTALLED. SB A8-53-40 APPLIES.
